# SDR CALA2018022100722

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 101,944 hours, 15,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 8377
- Condition: Inoperative
- Location: Cockpit
- Part time: 4,453 hours, 674 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE COCKPIT DOOR INOPERATIVE.   REMOVED AND REPLACED LIGHT ASSY TESTS PASSED.
